# SDR USAA960515

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs747
- Part time: 36,194 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'BX CHECK' VISUAL, CONFIRMED WITH HFEC INSPECTIONFOUND 1 INCH FUSELAGE SKIN CRACK BS 747 STRINGER 18R.  REMOVED CRACK ANDINSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 6.  (M)
